MathSciNet Relay Station
MathSciNet bibliographic data
MR2195869 60J45 (60J25 60J75)
Song, Renming; Vondraček, Zoran Harnack inequality for some discontinuous Markov processes with a diffusion part. Glas. Mat. Ser. III 40(60) (2005), no. 1, 177–187.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement